# SDR CA190401011

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,023 hours
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Board
- Part number: E24285504101
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 NEW STALL WARNING CIRCUIT BOARDS FAILED SHORTLY AFTER INSTALLATION.
